MathSciNet Relay Station
MathSciNet bibliographic data
MR1443375 42B25 (26D10 46E30)
Cerdà, Joan; Martín, Joaquim Conjugate Hardy's inequalities with decreasing weights. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2341–2344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement